Question regarding Glutagenics

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Movie Lover
New Member


Date Joined Jan 2010
Total Posts : 2
   Posted 1/17/2010 10:11 AM (GMT -7)   

Hi everyone.  I'm new to this forum and glad I've come across it.

 

I had a Chrohn's flare-up in late December of 2009.  I haven't had one in almost five years.  My doctor put me on Prednisone in conjunction with what I have been on for a long time, which is Sulfasalazine.  I'm down to half a pill of Prednisone.  In the meantime, I heard about Glutagenics from another doctor I tried, and bought a bottle.  In the last week, I've noticed increased pain that I haven't had.  I suspect that the Glutagenics is reacting with the prescription drugs.  Does anyone know anything related to this?  Does anyone know how long you are supposed to take Glutagenics?

 

Ideally,  I would like to go off my meds completely and manage my Crohn's with probiotics only.  But quite honestly, I am nervous about doing that until I know for sure exactly how to do that.

 

Thanks for your time.


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 1/17/2010 11:19 AM (GMT -7)   
I know nothing about Glatagenics and Crohns. But I am putting a link up for you to read about what was told UC21 about stopping meds and what the consequences were for folks who stopped their meds. Not a wise idea in my humble opinion. Good luck!

http://www.healingwell.com/community/default.aspx?f=17&m=1691665


Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

crohnielass
Veteran Member


Date Joined Mar 2009
Total Posts : 1118
   Posted 1/17/2010 11:31 AM (GMT -7)   
DITTO! nanners reply, I would seriously think carefully about coming off your meds and the concequences of doing so. thats just my opinion Bev x wink wink

Btw welcome! to this fab forum you will find plenty of info and support hope to see you posting again soon.
Diagnosed with crohns at 13 now 43
Reversal of temp stoma scheduled 27th Jan 10 :-)
Meds: Iron syrup,Loperimide,Folic acid & Citalopram 60mg (for Anxiety.)

Never be afraid to try something new;
remember amateurs built the ark, professionals built the Titanic.

Post Edited (crohnielass) : 1/17/2010 11:34:43 AM (GMT-7)


hld4good
Regular Member


Date Joined Jan 2010
Total Posts : 193
   Posted 1/17/2010 3:46 PM (GMT -7)   
I agree with the others. Never change or quit meds without consultation. I use a powder called Metagenics Glutagenics 3 times a day.It is made by Nutricology. It is beneficial for my intestinal wall but I am not on prescriptions, so my personal experience won't help you. Better to play it safe and check with the docs. Good luck.
58 years old;
Crohn's since age 21
3 bowel resections, 1980,88,95
1 fistula repair, 2005
probiotic
digestive enzymes
L-glutamine powder 3 times a day
sublingual B-12 and B complex
2 T. cod liver oil
2 tsp. tart cherry juice concentrate
Multiple vitamin, 2,500mg vit. C, 1,000mg calcium mag.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:49 AM (GMT -7)
There are a total of 2,733,991 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151299 registered members. Please welcome our newest member, ABBear.
213 Guest(s), 1 Registered Member(s) are currently online.  Details
exqualls


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer